# SDR SWAA960319

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 908
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER CLIPS CRACKED AT THE FOLLOWING LOCATION:  BS 908 S8L, AT BS 867 S20R, AT BS 663.5 S20L AND S10R, AT BS 500A S1, AT BS 500B AND 520 S1, AND AT BS 727A S19R.  REPLACED PER BOEING SRM.
